# SDR DU4R2024021900009

- Difficulty date: February 26, 2024
- Submitted: February 26, 2024
- Operation: General aviation
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N504NK
- Make and model: Airbus A319-132
- Aircraft serial: 02473
- Aircraft time: 60,395 hours, 28,259 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Fr 26 Str. 42r -
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION AT HAECO, LAKE CITY, FLORIDA FOUND NON SRM REPAIR ON FUSELAGE SKIN AT FR 26 BETWEEN STR. 42 AND 43R.  S/O 634004 N/R 896
